MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X2; POWER X2, POWERED AMBULANCE STRETCHER

FERNO-WASHINGTON, INC. POWER X2; POWER X2, POWERED AMBULANCE STRETCHER
Model Number 0015816
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported the stretcher lost its pairing and powered operation when engaged with the fastening system and had to be manually loaded into the ambulance.Upon unloading at the hospital, the stretcher could not be released from the fastener.The patient was lifted from the stretcher and onto a hospital stretcher that was brought out to the ambulance.There were no allegations of adverse health consequences to the patient as a result of the delay in loading and unloading.After the transport, the end user was able to release the stretcher from the fastener and re-pair the stretcher with the fastening system.

Brand Name
POWER X2
Common Device Name
POWER X2, POWERED AMBULANCE STRETCHER
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key25033082
Report Number1523574-2026-00035
Device Sequence Number10261320
Product Code FPO
UDI-Device Identifier00190790003210
UDI-Public(01)00190790003210(11)251125
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015816
Device Catalogue Number0015816
Device Lot NumberM208300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown